# SDR F3LA202502270188

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N358FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09068
- Aircraft time: 17,377 hours, 7,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5313520720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR5001376477-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING DVI OF CABIN FLOOR FOUND FLOOR BEAM Y1292 AT FR12-21 CORRODED.  REPLACEMENT REQUIRED AS PER SRM A320NEO 51-72-11-911-001 REV 43.   FLOOR BEAM Y1292 AT FR 12-21 REPLACED AS PER A320NEO SRM 51-72-11-911-001 REV 43.
